A contribution to the general theory of non-regular wave guides
Doklady Akademii Nauk, Tome 116 (1957) no. 2, pp. 203-206
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_2_a10,
author = {B. Z. Katsenelenbaum},
title = {A contribution to the general theory of non-regular wave guides},
journal = {Doklady Akademii Nauk},
pages = {203--206},
year = {1957},
volume = {116},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_2_a10/}
}
B. Z. Katsenelenbaum. A contribution to the general theory of non-regular wave guides. Doklady Akademii Nauk, Tome 116 (1957) no. 2, pp. 203-206. http://geodesic.mathdoc.fr/item/DAN_1957_116_2_a10/